| Catalog Number |
02.12.0510CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2023: lot 185627: (b)(4) items manufactured and released on 25-oct-2018.Expiration date: 2023-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery due to due to knee laxity and the cause of the laxity is unknown.The surgeon at about 3 years and 4 months post primary, revised the insert to a thicker one and the surgery was completed successfully.